Title: A characterization of the positive solutions of a functional differential equation
Authors: AbiKhuzam Faruk F
Issue Date: 1996
Citation: A characterization of the positive solutions of a functional differential equation Faruk F AbiKhuzamThe Arabian journal for science and engineering المجلة العربية للعلوم والهندسة Univeristy of Petroleum and MineralsVol 21 no 1 (January 1996) p p 143155AbiKhuzam Faruk F
Abstract: Consider the functional differential Equation (1) x (t) x (t (w)) dµ (w) where (0 ) is bounded measurable and 0 < µ ( ) < (0) < and its characteristic Equation (2) e (w) d µ (w) Every real solution of (2) when it exists gives rise to a nonoscillatory solutions of (1) but the size of the space of all nonoscillatory solutions has not been considered In this paper it is shown that the cone of all positive solutions of (1) when nonempty is two dimensional it is generated by exp ( t) and exp (Bt) where a and B are the two real roots of (2) ; or by exp ( t) and texp ( t) when B
لنأخذ المعادلة (1) x (t) x (t (w)) dµ(w) والمعادلة المرفقة لها (2) (w) dµ(w) exp من المعروف أن كل جذر حقيقي للمعادلة (2) يولد حلا غير متذبذب (nonoscillatory) للمعادلة (1) مما يطرح السؤال عن حجم فضاء مجموعة الحلول التي لها هذه الصفة في هذا البحث يجري البرهان على أن مجموعة الحلول غير المتذبذب (nonoscillatory) تولد بواسطة حلين exp ( t) exp (Bt) حيث B، هما جذرا المعادلة (2) ؛ أو exp ( t) exp (Bt) إذا كان B
URI: http://172.16.0.14/Dspace/handle/123456789/3806
Appears in Collections:English Articles

Files in This Item:

File Description SizeFormat
U05m01v21i01a10.pdf766.75 kBAdobe PDFView/Open
Number of visits :258
Number of Downloads :76
Login To Add Comment or Review

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.